# SDR DL72S980034

- Difficulty date: January 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485DA
- Make and model: Boeing 727232
- Aircraft serial: 20865
- System (JASC): 7110 · Engine Cowling System
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Eng Inlet
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

.5 INCH CRACK EXTENDING FROM NR 2 ENG DUCT HOUSING ACCESS PANEL 9524R.  REPAIRED PER MM 54-30-0 P 803.
